Menu
1-888-835-9428

Navigation

1-877-524-5885

How You Can Identify A Zydone Overdose

An overdose of any drug can be serious as a number of them may indeed prove to be fatal if medical help is not sought quickly enough. If you, or anybody you know, is taking a drug on a regular basis, then it could prove to be useful to know the symptoms that may indicate that they have taken too much of it over a short period of time. What follows are the symptoms of a Zydone overdose so you will be able to spot them immediately and can then arrange for medical help in order to prevent the person from developing a serious health problem.

Just before discussing the symptoms it is worth quickly mentioning what this particular drug is used for and what it is made from. Zydone is actually a combination of both Hydrocodone and Acetaminophen and it is given to people that have moderate to severe pain as Hydrocodone is a powerful opioid painkiller and the impact it has is actually increased by the presence of the Acetaminophen.

Zydone overdose symptoms.

When it comes to the symptoms of an overdose of Zydone one thing that should be mentioned is that they may occur due to either of the drugs contained within it as it is possible for somebody to only overdose on one part and not the other. Both sets of symptoms will be listed below as they can all lead to potentially serious consequences and you are advised to know about all of them.

These symptoms include: diarrhea, urine becoming darker, skin becoming yellow, the person becomes very confused, vomiting, nausea, bleeding more easily than normal, low blood sugar levels, liver problems, breathing problems with it often being more labored or shallow, low blood pressure, skin becoming cold and clammy, their heart rate may be slower, cardiac arrest, and potentially death. How many of them an individual may develop is unknown as is the severity of them from person to person. This means you need to pay close attention to their reaction from the start in order to get them medical help before it is potentially too late.

Zydone overdose treatment.

When it comes to treating a suspected overdose of Zydone, it is important that the medical staff are told about how much of the drug the person is suspected of taking as well as a rough time of when it was ingested. They should also be told about any other medication that they may be on as this can all play a part in the treatment that they will then receive.

With regard to the treatment, then quite often the first course of action is to attempt to expel as much of the drug from the body as quickly as possible. This may involve a laxative being given or their stomach may be pumped and they could also be given medication that will make them vomit. By doing this, it does greatly reduce the amount of the drug that then enters the blood stream and it does limit the risk of the person developing serious health problems.

After this, the patient will tend to be placed on a drip to give them fluids and they may also be given activated charcoal to swallow as this will sit in the stomach and absorb any remnants of the drug that has been left behind. If the person appears to be having problems with their breathing, then they may be given a couple of antidotes to counteract the effect of the drug. These antidotes include Acetadote for the Acetaminophen and Naloxone for the Hydrocodone part of Zydone and both of these will help to reverse the effects of the drug relatively quickly.

Those are the main symptoms of a Zydone overdose as well as information on the treatment that may be administered to somebody that has indeed taken too much of the drug. You can expect to have a complete recovery if you have had treatment immediately and there will then be no long lasting health problems to also worry about. Do note that people with pre-existing health issues connected to the heart, stomach, and breathing may be at a greater risk of developing the more serious symptoms, but even in these cases a full recovery can be expected when the problem is dealt with in a timely manner.

1-877-524-5885

FIND A DRUG REHAB

Facts

1-888-835-9428

Supported Organizations: